# SDR FDEA200909213344

- Difficulty date: September 21, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N908FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- Aircraft time: 51,198 hours, 20,976 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Seat Track
- Part number: 657N33187
- Condition: Unknown
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 657N3318-7 AT LBL 24.5, STA 1280 - 1320 CAN NOT BE LOCATED AND DRILLED DUE TO ACFT CONFIGURATION NOT MATCHING UP TO DWG AT STA 1280 LBL 24, PREVIOUSLY INSTALLED REPAIR CONFLICTED WITH ACCOMPLISHMENT OF PTF CONVERSION.  NEW REPAIR WAS ACCOMPLISHED AT STA 1280,  DURING PTF CONVERSION ON MAE MOD W/O 4230072, MAE MOD W/C 118350419E22, AND MAE EA  757-5365-16-F2275.   REV 09/09/09. THIS NON-ROUTINE IS FOR TRACKING PURPOSES ONLY AND CLASSIFIED A. (MAJOR ALTERATION.)
